Message of the day

Spring 2014 Sorority Recruitment Schedule
Formal Sorority recuitment will take place on February 5-9, 2014. All women interested in participating in the recruitment process must have completed at least 3 college courses and hold a minimum 2.50 cumulative GPA to participate (new transfers are welcome).

Formal Recruitment Schedule

Wednesday, February 5, 2014 (Information Session)
6:45pm- PNMs arrive for check in at Rossin Ballroom
7:00pm- 8:00pm Information Session
8:00pm- 9:00pm - Group time with Recruitment Counselors

Thursday, February 6, 2014 (Philanthropy Theme Day)
Rounds are 30 Minutes (15 minutes in between)
Rounds are in the Sorority Houses
5:45pm- Doors open and PNMs may begin arriving for check in
6:00pm- All PNM’s must arrive at Rossin Ballroom
6:15pm- PNMs Leave atthe Ballroom for Chapter Houses
6:30pm-7:00pm- 1st Round                   
7:15pm-7:45pm- 2nd Round
8:00pm-8:30pm- 3rd Round
8:45pm-9:15pm- 4th Round
9:30pm- PNM’s return to Rossin Ballroom to make their preference list

Friday, February 7, 2014 (Sisterhood Theme Day)
Rounds are 45 minutes (15 minutes in between)
Rounds are in the Sorority Houses
5:45pm- Doors open and PNMs may begin arriving for check in
6:00pm- All PNM’s must arrive at Rossin Ballroom
6:15pm- PNMs Leave atthe Ballroom for Chapter Houses
6:30pm-7:15pm- 1st Round
7:30pm-8:15pm- 2nd Round
8:30pm-9:15pm- 3rd Round
9:30pm -PNM’s Return to the Rossin Ballroom to make their preference list

Saturday, February 8, 2014 (Preference)
Rounds are 1 hour (15 minutes in between)
Rounds are in the Sorority Houses
2:30pm- Doors open and PNMs may begin arriving for check in
2:45pm- All PNM’s must arrive at Parcel Room (In the Commons)
3:00pm- PNMs leave Rossin Ballroom to go to Chapter Houses
3:15pm-4:15pm- 1st Round
4:30pm-5:30pm- 2nd Round
5:45pm-PNM’s return to the Rossin Ballroom to fill out their MRABA’s
10:30pm- Non-matches will be called so please be available to answer your phone

Sunday, February 9, 2014 (Bid Day)
10:00am-11:00am- PNMs report to Rossin Ballroom to receive their bid
12:00pm – New Member report to Rossin Ballroom for Recruitment Counselor Reveal
12:30pm- New Member are released by Panhel to walk to sorority houses
1:15pm-2:30pm - Greek Yearbook Photos at Chapter Houses

*Attendance is required for each night, however excuses may be sent to greeklife@washjeff.edu at least 24 hours in advance for class, athletic or work schedules that prevent participation. In case of emergency, call the Fraternity & Sorority Life Office at 724-229-5140 to be excused for the evening. We will do our best to ensure that all students who submit excuses have the chance to remain active in the sorority recruitment process.